New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Lipitor and other meds that lowers cholesterol
3 Replies
axxie - May 17

I havent contacted anyone in ages, and I usually miss the chats :( but have some new info on additional pain in those with fibro.

A friend of mine is currently undergoing all kinds of tests to find the causes of her pains. They think it may be fibro but her doctor is pursueing everything. At her last appointment her doctor had just returned from some medical meeting that informed them that the cholesterol lowering drug lipitor and other who lower cholesterol may be causing excess joint pains. gerd and acid reflux. The doctor has taken her off it to see if there are any positive results. As of right now she has a little less pain but wont know any real results till she goes back.

This interested me as I take a similar kind of drug and if there is anyway of lowering some of my pain I am all for it. Just thought you might want to pass this info on to

Hi grandma,

I remember your name. :) Thank you for the note about the Lipotor. I will post your message on our board and lets see what kind of response we get there as too what the others think.

Many of us lose sight of the fact that sometimes our medicine can make our problems worse. We take one pill to cure one ill and cause a seperate different problem.

Personally I have had to deal with problems/side effects such as exaggerated sleeplessness, irritabilty, grumpy reactions, stomach problems etc. Its never nice to run into the bevy of side effects out there but they do happen.

Keep us posted as too how your friend does but remember cholestrol problems can be more harmful than the pain sometimes. Always check with your doctor and pharmacist before changing your diet and medication.

Keep in touch we will be hoping to see you again sometime!

 

Noca - May 18

I'm too young for cholesterol problems I guess. Good to know though.

 

belle1329 - May 19

I have heard of this before for Cholesterol meds, and lipitor does have these side effects. My husband and a co worker had had severe reactions to lipitor, causing painful joints. I have taken boniva and experienced the same along with reflux chest pain etc. but boniva was started after my diagnosis. So now I dont know if boniva made it worse or not. They want to put me on another which causes the same side effects ( I now research side effects before taking anything) I refuse to take anything and I look into natural things. I know lowering cholesterol is very important and you IM thankful I do not have that prob. My husbands symptoms disappered but my co worker had to come off But to add It does not matter what age you are to have high cholesterol. Nor is it anything to do with your weight. But It is good you discovered it was a side effect and not fibro. Good Luck and this is good for everyone to know :)

 

HappyComfort - June 18

when I tried Lipitor, within a few days I ached so bad I thought I would have to go to the acute care facility. So I quit it, and the extreme pain went away. Although I still have the fybro pain. Lipitor and some cholesterol meds can really make certain persons hurt. The instructions say if that happens get off it right away as it affects all muscles including the heart. So I did. Whew! I felt like a cripple. So relieved those symptoms went away!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question